How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Charogat Your Own Question
Dr. Charogat
Dr. Charogat, Doctor
Category: Medical
Satisfied Customers: 1803
Experience:  Licensed in both NYS and NJ with experience in surgery and medicine.
16403115
Type Your Medical Question Here...
Dr. Charogat is online now

Hi there, I was given the contraceptive pill Yasmin by my doctor.

Resolved Question:

Hi there, I was given the contraceptive pill Yasmin by my doctor. It is my first time taking it. I took it on the 6th of November as this was the first day of my cycle. I was still bleeding on the 13th of November (my period usually only lasts 5days) so I decided to stop taking the yasmin as I assumed I was having a bad side effect of it and if I stopped taking it the bleeding would stop. However I am still experiencing bleeding now and wanted to know will it stop by itself? Or do I need to go to my gp and get a script for something?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Charogat replied 2 years ago.
Dr. Charogat :

Hi, and thank you for coming here with your question.

Dr. Charogat :

Is your bleeding still heavy? normal? light?

Dr. Charogat :

What color is the blood?

Dr. Charogat :

Has the bleeding been becoming heavier or lighter?

Customer:

While I was till taking the pill it was light, but now it is heavier, I would say normal now

Dr. Charogat :

Does it seem now to be more like what your typical periods are?

Customer:

A little bit the color isnt as dark as what it usually would be

Dr. Charogat :

I think you could wait a few more days and see if your body is just getting back to its normal baseline.

Dr. Charogat :

IF you have episodes of being dizzy or lightheaded or have shortness of breath - all of these would be indications that you are losing too much blood and you need to be seen immediately for it.

Customer:

Ok so if it doesn't change as in it doesn't stop bleeding should I see my gp?

Dr. Charogat :

It is now 5 days since you stopped taking it, so I am not concerned at this point -- but it is something that needs to be monitored.

Customer:

Awesome thank you for your help!

Dr. Charogat :

Yep

Dr. Charogat :

No problem.

Dr. Charogat :

I'm happy to help.

Dr. Charogat :

I hope I've given you excellent service!

Dr. Charogat :

Do you have any further questions?

Customer:

Yes thank you :)

Dr. Charogat :

Have a great day.

Dr. Charogat :

G-d Bless

Dr. Charogat :

Please feel free to come back to this conversation should you have further questions.

Dr. Charogat and other Medical Specialists are ready to help you